Alert archive / Connecticut / River Flood Warnings in 2011
River Flood Warning 169, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Sep 30, 2011, 12:29 PM EDT for Northwest Hills Planning Region, Connecticut. It took effect at Sep 30, 2011, 5:00 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2011, 12:29 PM EDT (16:29 UTC)
- In effect from
- Sep 30, 2011, 5:00 PM EDT
- Expired
- Oct 1, 2011, 11:14 AM EDT
- In force
- 18 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
The radar
The Albany radar (KENX), 108 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Housatonic River at Falls Village (FLVC3).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01199000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
990
WGUS41 KALY 301629
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1229 PM EDT FRI SEP 30 2011
CTC005-010429-
/O.NEW.KALY.FL.W.0169.110930T2100Z-111002T1800Z/
/FLVC3.1.ER.110930T2100Z.111001T0000Z.111002T1200Z.NO/
1229 PM EDT FRI SEP 30 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HOUSATONIC RIVER AT FALLS VILLAGE.
* FROM THIS AFTERNOON UNTIL SUNDAY AFTERNOON.
* AT 12 PM FRIDAY THE STAGE WAS...6.9 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 5 PM
FRIDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 7.1 FEET AROUND 8
PM FRIDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 8
AM SUNDAY.
* IMPACT...AT 7.0 FEET...THE HOUSATONIC RIVER BEGINS TO FLOOD THE PARK
ABOVE FALLS VILLAGE DAM...AND WATER BEGINS TO FLOW INTO THE FIELDS
OF WHITE HOLLOW FARMS NEAR LIMEROCK ROAD...AND IS AT THE EDGE OF
THE HOUSATONIC VALLEY REGIONAL HIGH SCHOOL FIELDS.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
HOUSATONIC RIVER
FALLS VILLAG 7.0 6.9 FRI 12 PM 7.1 7.0 7.0 7.0 7.1
$$2 follow-up statements
285
WGUS81 KALY 010436
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1236 AM EDT SAT OCT 1 2011
CTC005-011636-
/O.EXT.KALY.FL.W.0169.000000T0000Z-111003T1200Z/
/FLVC3.1.ER.111001T1800Z.111002T0600Z.111003T0600Z.NO/
1236 AM EDT SAT OCT 1 2011
THE FLOOD WARNING CONTINUES FOR
THE HOUSATONIC RIVER AT FALLS VILLAGE.
* FROM 2 PM SATURDAY UNTIL MONDAY MORNING.
* AT MIDNIGHT THE STAGE WAS 6.7 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 2 PM
SATURDAY AND CONTINUE TO RISE TO NEAR 7.2 FEET BY 2 AM SUNDAY. THE
RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 2 AM MONDAY.
* IMPACT...AT 7.0 FEET...THE HOUSATONIC RIVER BEGINS TO FLOOD THE PARK
ABOVE FALLS VILLAGE DAM...AND WATER BEGINS TO FLOW INTO THE FIELDS
OF WHITE HOLLOW FARMS NEAR LIMEROCK ROAD...AND IS AT THE EDGE OF
THE HOUSATONIC VALLEY REGIONAL HIGH SCHOOL FIELDS.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME SAT SAT SAT SUN SUN
HOUSATONIC RIVER
FALLS VILLAG 7.0 6.7 SAT 12 AM 6.9 7.0 7.1 7.2 7.2
$$427
WGUS81 KALY 011514
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1114 AM EDT SAT OCT 1 2011
CTC005-011544-
/O.CAN.KALY.FL.W.0169.000000T0000Z-111003T1200Z/
/FLVC3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1114 AM EDT SAT OCT 1 2011
THE FLOOD WARNING IS CANCELLED FOR
THE HOUSATONIC RIVER AT FALLS VILLAGE.
* AT 10 AM SATURDAY THE STAGE WAS 6.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER SHOULD REMAIN A FEW INCHES BELOW FLOOD.
* IMPACT...LITTLE OR NONE.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME SAT SAT SUN SUN SUN
HOUSATONIC RIVER
FALLS VILLAG 7.0 6.6 SAT 10 AM 6.6 6.7 6.8 6.8 6.8
$$
CTC005-011544-
/O.CAN.KALY.FL.W.0171.000000T0000Z-111003T0600Z/
/GAYC3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1114 AM EDT SAT OCT 1 2011
THE FLOOD WARNING IS CANCELLED FOR
THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* AT 11 AM SATURDAY THE STAGE WAS 7.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOUT ANOTHER 6 INCHES BUT SHOULD
REMAIN A COUPLE OF INCHES BELOW FLOOD STAGE.
* IMPACT...LITTLE OR NONE.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME SAT SAT SUN SUN SUN
HOUSATONIC RIVER
GAYLORDSVILL 8.0 7.2 SAT 11 AM 7.3 7.6 7.7 7.8 7.8
$$
CTC001-009-011544-
/O.CAN.KALY.FL.W.0172.000000T0000Z-111002T0800Z/
/STVC3.1.ER.111001T0605Z.111001T1015Z.111001T1231Z.NO/
1114 AM EDT SAT OCT 1 2011
THE FLOOD WARNING IS CANCELLED FOR
THE HOUSATONIC RIVER AT STEVENSON DAM.
* AT 10 AM SATURDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL REMAIN STEADY A COUPLE OF INCHES BELOW
FLOOD STAGE.
* IMPACT...THERE MAY BE SOME VERY MINOR FLOODING OF LOW LYING AREAS.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME SAT SAT SUN SUN SUN
HOUSATONIC RIVER
STEVENSON DA 11.0 10.8 SAT 10 AM 10.8 10.8 10.8 10.8 10.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Sep 30, 10:21 AM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Sep 30, 10:21 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1021 AM EDT FRI SEP 30 2011 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL GRADUALLY MIGRATE EAST INTO THE REGION OVER THE NEXT COUPLE OF DAYS. SURFACE LOW PRESSURE WILL DEVELOP NEAR NEW YORK CITY BY SATURDAY MORNING...AND SLOWLY MOVE NORTH INTO EAST CENTRAL NEW YORK LATE SATURDAY INTO SUNDAY. IT WILL RESULT IN COOL AND WET WEATHER FOR MUCH OF THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 10AM...AN AREA OF PARTLY TO MOSTLY SUNNY SKIES WAS OVER THE WESTERN MOHAWK VALLEY AND EASTERN FINGER LAKES REGION AND MOVING EASTWARD TOWARD THE HUDSON VALLEY WHILE THE AREA OF CLOUDINESS THAT COVERED MUCH OF THE REGION WAS MOVING EAST INTO NEW ENGLAND. THERE WAS ANOTHER AREA OF CLOUDINESS ASSOCIATED WITH THE UPPER TROF AND CUTOFF LOW FROM MICHIGAN AND OHIO EASTWARD INTO WESTERN NEW YORK WHICH WILL MOVE INTO THE REGION LATER TODAY. HAVE ADJUSTED TEMPERATURE...DEWPOINT...AND SKY GRIDS TO LATEST OBS AND TRENDS. PREVIOUS NEAR TERM DISCUSSIONS... AS OF 650 AM...JUST SOME MINOR CHANGES FOR THIS MORNING MAINLY TO INCREASE CLOUD COVER FOR NARROW BAND OF LOW STRATUS CLOUDS OVER THE HUDSON VALLEY MAINLY FROM ALBANY NORTHWARD. THE STRATUS SHOULD DISSIPATE LATER THIS MORNING AS A S-SW WIND DEVELOPS. OTHERWISE CURRENT FORECAST IN GOOD SHAPE WITH MAJORITY OF CLOUDS TO THE NORTH AND WEST OF THE CAPITAL REGION THIS MORNING. ANY SHOWER ACTIVITY WILL BE ISOLATED. AS OF 400 AM...SURFACE RIDGE AXIS OVER THE AREA EARLY THIS MORNING FINALLY BRINGING SOME DRY WEATHER AND BREAKS IN THE CLOUDS FROM THE CAPITAL REGION SOUTHWARD EXCEPT FOR SOME LOW STRATUS NEAR THE HUDSON RIVER. HOWEVER...THIS BRIEF PERIOD OF TRANQUIL WEATHER WILL BE SHORT-LIVED AS THE NEXT STRONG UPPER LEVEL CLOSED LOW IS ALREADY BARRELING SOUTHEASTWARD ACROSS THE GREAT LAKES. A SHORT WAVE WELL OUT AHEAD OF THE MAIN CORE OF THE UPPER LOW MAY BRING A FEW SHOWERS TO AREAS MAINLY WEST OF ALBANY TODAY. CLOUDS WILL INCREASE FROM THE WEST BUT MAY NOT BE OVERLY PREVALENT FROM THE CAPITAL REGION SOUTHWARD IN THE VALLEY DUE TO A SOUTHWEST DOWNSLOPE COMPONENT THAT WILL BE DEVELOPING. TRICKY CALL ON MOSTLY CLOUDY VS PARTLY SUNNY FOR TODAY. CLOUDS SHOULD BE MOST PREVALENT OVER THE HIGHER TERRAIN...ALTHOUGH SOME PERIODS OF MOSTLY CLOUDY SKIES MAY OCCUR IN THE VALLEYS TOO. TEMPS SHOULD WARM INTO THE LOWER 70S FOR MOST VALLEY LOCATIONS AROUND THE CAPITAL REGION AND POINTS EAST. TONIGHT THE AFOREMENTIONED UPPER LOW IS FORECAST TO CUT-OFF FROM THE MAIN FLOW ACROSS THE CENTRAL APPALACHIANS. THIS VIGOROUS SYSTEM WILL INDUCE CYCLOGENESIS NEAR THE NEW YORK CITY AREA BY EARLY SATURDAY MORNING. ISENTROPIC LIFT ON THE 295K SURFACE WILL START TO INCREASE FROM THE HUDSON VALLEY EASTWARD AFTER MIDNIGHT INTO EARLY SATURDAY MORNING. AS A RESULT...RAIN WILL LIKELY DEVELOP IN THIS AREA BUT SHOULD BE MAINLY LIGHT THROUGH AROUND SUNRISE. AN EASTERLY FETCH OFF THE ATLANTIC WILL BEGIN...WHICH WILL SET THE STAGE FOR A RAINY SATURDAY. && .SHORT TERM /SATURDAY THROUGH SUNDAY/... AS OF 400 AM...FAIRLY GOOD AGREEMENT IN MODEL GUIDANCE SHOWING THE UPPER LEVEL LOW AND SURFACE LOW SHOULD GRADUALLY LIFTING NORTHWARD INTO EAST CENTRAL NY THROUGH THE DAY SATURDAY. ISENTROPIC LIFT ON THE 295K SURFACE WILL BE STRONG...WITH A FETCH OF MOISTURE OFF THE ATLANTIC PRODUCING PERIODS OF MODERATE RAINFALL ACROSS THE REGION. EVEN AN AREA OF MID LEVEL FRONTOGENESIS COULD DEVELOP ON THE NORTHWEST PERIPHERY OF THE LOW. RAINFALL AMOUNTS MAY BE FAIRLY UNIFORM...ALTHOUGH SOME LOCAL TERRAIN ENHANCEMENTS WILL POSSIBLE ALONG EAST FACING SLOPES. GENERALLY EXPECTING AROUND 0.75 TO 1.50 INCHES OF RAINFALL AT THIS TIME. THESE RAINFALL TOTALS INCLUDE THE EXPECTATION THAT THE LOW WILL SLIGHTLY RETROGRADE TO THE NORTH AND WEST SATURDAY NIGHT AND BECOME VERTICALLY STACKED WHICH WOULD SIGNIFY AN END TO THE STEADY RAIN IN OUR AREA...WITH JUST SCATTERED SHOWERS REMAINING. HOWEVER...IF THE LOW DOES NOT TRACK AS EXPECTED THERE COULD BE HEAVIER RAINFALL THAT DOES OCCUR. BASED ON CURRENT EXPECTED QPF FLOODING IS NOT ANTICIPATED...BUT HIGHER RAINFALL AMOUNTS WOULD CAUSE PROBLEMS. WILL MENTION THREAT IN HWO DUE TO ALREADY ELEVATED RIVER LEVELS. TEMP FORECAST SOMEWHAT DIFFICULT FOR SATURDAY...AS THE CLOUDY AND RAINY CONDITIONS WOULD LIKELY YIELD COOL TEMPS HOWEVER AREAS SOUTH AND EAST OF THE CAPITAL REGION COULD EXPERIENCE A SURGE OF WARMER AIR LATE IN THE DAY AS THE STEADY RAINFALL ENDS AND A SOUTHERLY FLOW DEVELOPS AS THE LOW RETROGRADES WESTWARD. WILL MENTION LOWER TO MID 60S FOR HIGHS MAINLY FROM THE MID HUDSON VALLEY EASTWARD TO WESTERN NEW ENGLAND. AREAS TO THE WEST SHOULD REMAIN IN THE 50S ON SATURDAY. DAMP AND MOSTLY CLOUDY CONDITIONS WILL PERSIST INTO SATURDAY NIGHT. MIN TEMPS GENERALLY IN THE MID TO UPPER 40S. GUIDANCE SUGGESTING THE VERTICALLY STACKED CUT-OFF LOW MAY THEN LOOP AROUND AND HEAD BACK TO THE SOUTH-SOUTHEAST ON SUNDAY. THIS WOULD RESULT IN CONTINUED CLOUDY COOL AND DAMP CONDITIONS WITH MAINLY SCATTERED SHOWERS ACROSS THE REGION. TEMPS SHOULD STRUGGLE TO GET OUT OF THE MID TO UPPER 50S ACROSS THE AREA AS THE CUT-OFF LOW SHIFTS SOUTH BRINGING A COLDER CORE OF AIR ALOFT TO THE REGION. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... EXCEPT FOR THE 00Z ECMWF (WHICH NOW KEEPS THE UPPER LOW CLOSE ENOUGH TO THE ALY COUNTY WARNING AREA FOR 10 DAYS OF POSSIBLE PCPN)...MOST MODELS EXIT THE UPPER LOW TO OUR EAST BY MONDAY OR MONDAY NIGHT...WITH A LARGE SURFACE AND UPPER LEVEL RIDGE KEEPING THE WEATHER DRY AND CLEAR TO PARTLY CLOUDY FROM TUESDAY THROUGH THURSDAY. POPS WILL ONLY BE IN THE CHANCE RANGE FOR SUNDAY NIGHT ACROSS THE REGION...THEN LOWERING TO LOW CHANCE OVER THE NORTHEAST THIRD OF THE FORECAST AREA ON MONDAY...AND SLIGHT CHANCE ELSEWHERE. THE DRYING CONTINUES MONDAY NIGHT WITH SLIGHT CHANCE POPS FOR THE NORTHEAST TWO-THIRDS OF THE FORECAST AREA...AND DRY OVER THE SOUTHWEST. FINALLY DRY FOR TUESDAY IN ALL AREAS...AND THE DRY WEATHER WILL CONTINUE THROUGH THURSDAY. LOWS WILL BE IN THE UPPER 30S TO MID 40S SUNDAY NIGHT AND IT NO LONGER APPEARS COLD ENOUGH TO SUPPORT SNOW IN ANY PART OF THE FORECAST AREA. HIGHS MONDAY IN THE MID 50S TO LOWER 60S. LOWS MONDAY NIGHT IN THE UPPER 30S TO MID 40S ONCE AGAIN. HIGHS TUESDAY IN THE UPPER 50S AND 60S. THE COLDEST NIGHT WILL BE TUESDAY NIGHT WITH LOWS IN THE 30S AND LOWER 40S. HIGHS WEDNESDAY IN THE UPPER 50S TO MID 60S. LOWS WEDNESDAY NIGHT IN THE MID 30S TO MID 40S...AND HIGHS THURSDAY IN THE 60S. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... AS OF 700 AM...LEFTOVER IFR STRATUS AT KGFL/KALB UNTIL AROUND 14Z...AND LEFTOVER MVFR/IFR FOG AT KPOU UNTIL AROUND 13Z. OTHERWISE...EXPECT VFR CONDITIONS FOR THE REST OF THE TAF PERIOD WITH A MAINLY BKN MID LEVEL CLOUD DECK. SURFACE WINDS WILL BE SOUTH TO SOUTHWEST AT 8 TO 10 KTS...WITH GUSTS TO AROUND 15 KTS. LATE THIS AND EVE...SURFACE WINDS WILL BECOME LIGHT...AND THE CLOUD DECK WILL BECOME OVERCAST AND BEGIN TO LOWER. TOWARD SUNRISE SATURDAY CONDITIONS WILL LOWER TO MVFR AT KPOU AS RAIN SPREADS NORTHWARD. OUTLOOK... SAT...MAINLY MVFR. -RA LIKELY. SUN...MAINLY VFR. CHC -SHRA. MON-TUE...MAINLY VFR...NO SIG WX. && .FIRE WEATHER... AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL GRADUALLY BUILD INTO THE NORTHEAST AND MID ATLANTIC REGION OVER THE NEXT COUPLE DAYS. SURFACE LOW PRESSURE WILL DEVELOP NEAR NEW YORK CITY BY SATURDAY MORNING...AND WILL SLOWLY LIFT NORTHWARD INTO EAST CENTRAL NEW YORK LATE SATURDAY INTO SUNDAY...BRINGING COOL AND WET WEATHER THROUGH MUCH OF THE WEEKEND. MINIMUM RELATIVE HUMIDITY VALUES WILL BE AROUND 45 TO 55 PERCENT THIS AFTERNOON...THEN RISE TO MAXIMUM VALUES OF BETWEEN 85 AND 100 PERCENT TONIGHT. MINIMUM RH VALUES SATURDAY AFTERNOON WILL ONLY BE 65 TO 85 PERCENT. WINDS TODAY WILL BE SOUTH-SOUTHWEST INCREASING TO AROUND 10 TO 15 MPH WITH SOME GUSTS OF 20 TO 25 MPH. WINDS WILL GRADUALLY SHIFT TO THE NORTHWEST TONIGHT AROUND 5 MPH. WINDS WILL BECOME NORTH AROUND 10 MPH ON SATURDAY. && .HYDROLOGY... ONLY RIVER ABOVE FLOOD STAGE IS THE ESOPUS CREEK AT MOUNT MARION. IT CRESTED EARLIER THIS MORNING BUT IS NOT EXPECTED TO DROP BELOW FLOOD STAGE UNTIL THIS EVENING. THE MOHAWK RIVER WAS CRESTING AT COHOES WHILE THE HUDSON WAS STILL RISING FROM SCHUYLERVILLE SOUTH TO THE TROY DAM. THE HUDSON WILL CREST AROUND NOONTIME. THE HOUSATONIC WAS CLOSE TO FLOOD STAGE AT GAYLORDSVILLE BUT SHOULD STOP SHORT. IT WAS ALSO VERY CLOSE TO FLOOD BELOW THE STEVENSON DAM BUT WAS NEARLY STEADY. A FEW SHOWERS MAY OCCUR TO THE NORTH AND WEST OF THE CAPITAL REGION BUT OTHERWISE THE WEATHER TODAY SHOULD BE DRY. HOWEVER A SURFACE LOW IS EXPECTED TO FORM NEAR NEW YORK CITY AND SLOWLY MOVE NORTH INTO THE REGION SATURDAY INTO SUNDAY. THIS IS LIKLEY TO BRING MORE RAIN...WITH AMOUNTS OF 0.75 TO 1.50...TO THE REGION...WHICH WILL CAUSE RIVERS TO RISE AGAIN. WITH RIVER FLOWS ALREADY HIGH AND THE GROUND WET...THERE IS A POSSIBILITY SOME RIVERS COULD REACH FLOOD STARTING LATE SATURDAY AFTERNOON OR EVENING. THIS STORM WILL NEED TO BE CLOSELY MONITORED. AS OF THIS TIME...WE ARE EXPECTING RIVERS TO MOSTLY REMAIN WITHIN THEIR BANKS... BUT IF HEAVIER RAINFALL OCCURS FLOODING WILL BE POSSIBLE. SCATTERED SHOWERS ARE EXPECTED SUNDAY INTO MONDAY...WITH DRYING CONDITIONS POSSIBLE TOWARDS THE MIDDLE OF NEXT WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...RCK NEAR TERM...RCK/JPV SHORT TERM...JPV LONG TERM...GJM AVIATION...GJM FIRE WEATHER...JPV HYDROLOGY...RCK
Hazardous weather outlook, Sep 30, 4:38 AM EDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 438 AM EDT FRI SEP 30 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-011100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 438 AM EDT FRI SEP 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A MODERATE RAINFALL IS LIKELY TO OCCUR FROM EARLY SATURDAY MORNING THROUGH SATURDAY EVENING...AS A LOW PRESSURE SYSTEM DEVELOPS NEAR NEW YORK CITY AND TRACKS NORTHWARD. AT THIS TIME GENERALLY ONE TO ONE AND A HALF INCHES OF RAIN IS EXPECTED ACROSS THE AREA. HOWEVER...IF THE LOW MOVES SLOWER THAN ANTICIPATED HEAVIER RAINFALL AMOUNTS COULD OCCUR WHICH WOULD RAISE THE POTENTIAL FOR FLOODING. SHOULD THE THREAT FOR HEAVIER RAINFALL AND FLOODING INCREASE...A FLOOD WATCH WOULD BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 7:09 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 100 min |
Nearby
River Flood Warnings in Connecticut, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.